# SDR SWIA202164179

- Difficulty date: December 8, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDRAIL BRACKETS ON FWD PAX DOOR WEB IS DAMAGE NEED TO BE REPLACE.   (C CHECK RO 02-03-22)   REMOVED AND REPLACED HANDRAIL BRACKETS ON FWD PAX DOOR WEB REF CRJ700 SRM 51-42-21-001-001-A01
